# SDR SWAA2021080991339

- Difficulty date: July 5, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 53,697 hours, 34,618 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO- 1 ENG I/B FAN COWL INNER INTERCOSTAL CRACKS @ ENG OIL ACCESS CUTOUT MKD DOT ; / [01] REMOVED AND REPLACED INNER INTERCOSTAL AT NO 1 ENGINE I/B FAN COWL AT ENG. OIL ACCESS CUTOUT. REF. BOEING 737-700 SRM 51-40-02-0G-0; [02] VERIFIED STEP 1
